Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2014 (Vol. 7, Issue: 9)
Article Information:

A Univariate Symmetric C5 Subdivision Scheme

Shahid S. Siddiqi and Kashif Rehan
Corresponding Author:  Shahid S. Siddiqi 

Key words:  Approximating subdivision scheme, convergence and smoothness, Laurent polynomial, mask, ternary, ,
Vol. 7 , (9): 1765-1771
Submitted Accepted Published
March 28, 2013 April 22, 2013 March 05, 2014
Abstract:

Subdivision schemes play a vital role in Computer Aided Geometric Design these days. A new univariate symmetric ternary 6-point approximating subdivision scheme has been introduced that generates the limiting curve of C5 continuity and its limit functions has a support on (-9, 8). The Laurent polynomial method has been used to investigate the continuity of the subdivision scheme. To determine the maximum degree of smoothness of the subdivision scheme, Holder exponent of the scheme has been calculated. The behavior of the proposed subdivision scheme has been depicted through four examples.
Abstract PDF HTML
  Cite this Reference:
Shahid S. Siddiqi and Kashif Rehan, 2014. A Univariate Symmetric C5 Subdivision Scheme.  Research Journal of Applied Sciences, Engineering and Technology, 7(9): 1765-1771.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved